# SDR IPXA2021111976143

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 34,730 hours, 18,927 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Location: Wings
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*DIVERSION*NO EMERGENCY DECLARED*LANDED WITHOUT INCIDENT* NO POSSIBLE FUEL MIGRATION FROM R FUEL TANK TO L MAIN FUEL TANK. AFTER CENTER TANK EMPTIED, WITH FUEL BURNS ALMOST EQUAL (3.4 KPPH ON LEFT/ 3.2 KPPH ON RIGHT), RIGHT TANK APPEARED TO EMPTY AS MUCH FASTER RATE (NO APPARENT FUEL LEAK) TOTALIZERFOUND DEFUEL VLV BAD WHICH CONTRIBUTED TO FUEL CONFIGURE & QTY DIFFERENCIAL READINGS. ALL TANKS FUEL QTY READING GOOD. BITE & COMPARATOR TEST GOOD. REF AMM 28-41-01. TANK & FMC BOTH READING SAME. SYSTEM OK TO SVC. THIS CLEARS DEFERRAL.
